Psoriasiform drug eruption secondary to sorafenib: case series and review of the literature

Courtney J. Ensslin, Pei Han Kao, Ming Ying Wu, Yao Yu Chang, Tseng Tong Kuo, Chia Hsun Hsieh, Sen Yung Hsieh, Chih Hsun Yang, Lloyd S. Miller

Research output: Contribution to journalArticlepeer-review

Abstract

The expanding use of novel targeted anticancer agents such as sorafenib has led to an increasing number of dermatologic adverse events. Although cutaneous adverse events are commonly described in patients taking sorafenib, there are few reports describing psoriasis secondary to this medication. In this report, we describe 3 patients with sorafenib-induced psoriasiform drug eruption and review the available literature of similar patient cases. Our findings highlight shared characteristics among affected patients and potential treatment options for patients in whom sorafenib cannot be discontinued. Increased awareness of such drug eruptions and management options is critical to prevent suboptimal dosing and decreased quality of life.

Original languageEnglish (US)
Pages (from-to)E11-E15
JournalCutis
Volume104
Issue number3
StatePublished - Sep 1 2019

ASJC Scopus subject areas

  • Dermatology

Fingerprint

Dive into the research topics of 'Psoriasiform drug eruption secondary to sorafenib: case series and review of the literature'. Together they form a unique fingerprint.

Cite this